# SDR CALA2019040100507

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 81,077 hours, 17,325 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-49-3-8083 CORROSION BETWEEN APU AIR INLET DOOR HOUSING AND FUSELAGE SKIN CUTOUT. RL024. REF ST SAA N/R 0059696. REMOVED CORROSION ON APU AIR INLET BETWEEN STA 1787-1825 S-3R TO =1.0, D=.063, LWR ANGLE L=30.0, D=.063, W=1.0 OUT OF LIMITS IAW B757-200 SRM 53-89-15-A1 REMOVED AND INSTALLED NEW PARTS, 148N31 38-20, 148N3152-1 AND 654N0244-620 IAW DWG 148N3105 AND B757-200 S-6R FOUND FWD STRAP L=4.0, W=1.0, D=.053, UPPER ANGLE L=2.8, W BY MECH V919728, INSPECTED BY V919675. SRM 51-40-02 PG. 1-7 SEE N/R SUPPLEMENT 79459. WORK ACCOMPLISHED . INSPECTION COMPLETED AND ACCEPTED BY ST-ENG INSP V919675
